# SDR DALA2018022501157

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER LT/RT SIDE STA Y=679 AT CANTED KEEL INTERNAL STRUCTURE. FORMER LT/RT SIDE STA Y=679 AT CANTED KEEL INTERNAL STRUCTURE WAS REPAIRED PER SRM 51-70-11 REPAIR 1.
